# SDR 95ZZZX2589

- Difficulty date: February 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N94LG
- Make and model: Snias AS350B2
- Aircraft serial: 2728
- System (JASC): 3425 · Integrated Flight System
- Part: Transmitter
- Part number: 071105200
- Condition: Defective
- Location: Mag Azimuth
- Component: Bendix, KMT112
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HSI WILL NOT LOCK ON MAGNETIC HEADING UPON INITIAL POWER UP.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
